# SDR SWAA020292

- Difficulty date: February 7, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 25,712 hours, 22,889 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, WL 219 TO 234, RBL 17.1.  REMOVED AND REPLACED VERTICAL BEAM WEB PER SRM.
